MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 PINN MAR NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US 1818910 PINN MAR NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121932056
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Inlay dislocated.
 
Additional Manufacturer Narrative
Pc-(b)(4).The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR NEUT 32IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7872624
Report Number1818910-2018-69282
Device Sequence Number228387
Product Code LPH
UDI-Device Identifier10603295013921
UDI-Public10603295013921
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121932056
Device Lot Number8573834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;